Die Torsionsuntergruppe einer Abelschen Gruppe.

B. Baer

Mathematische Annalen (1958)

  • Volume: 135, page 219-234
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Baer, B.. "Die Torsionsuntergruppe einer Abelschen Gruppe.." Mathematische Annalen 135 (1958): 219-234. <http://eudml.org/doc/160613>.

author = {Baer, B.},
journal = {Mathematische Annalen},
keywords = {group theory},
pages = {219-234},
title = {Die Torsionsuntergruppe einer Abelschen Gruppe.},
url = {http://eudml.org/doc/160613},
volume = {135},
year = {1958},

AU - Baer, B.
TI - Die Torsionsuntergruppe einer Abelschen Gruppe.
JO - Mathematische Annalen
PY - 1958
VL - 135
SP - 219
EP - 234
KW - group theory
UR - http://eudml.org/doc/160613
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.